# SDR 96ZZZX2695

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Angle
- Condition: Cracked
- Location: Lt Ws Xw 33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING AUXILIARY SPAR AREA INBD LOWER VERTICAL SUPPORT T-ANGLE CRACKED AT STA XW 33.000.  INSTALLED NEW VERTICAL SUPPORT T-ANGLE IAW SRM 51-1-20, SRM 53-1-0, AND SRM 51-1-8.
